My sister is 40 years old. She is suffering from severe acidity, vomiting, neck, and back spasms. She had taken Mobizox tablet for pain relief. After continuing with that tablet for some days later, she developed severe acidity and vomiting. Later on, she started screaming in pain. No hospitals are taking new patients. We went to a hospital, and they gave Myospaz and acidity medicines. After taking those, she started behaving more hysterically. Kindly help.
Welcome to icliniq.com.
I have gone through your query. As per your query your sister needs proper evaluation and check up to know the cause of repeated spasms and pain as there are many causes of this.
In my opinion, she should stop taking Myospaz and can use other pain relievers and continue taking antacids. If possible, get her serum electrolytes, serum calcium, magnesium, and serum vitamin D3 levels done. You can give her an electoral solution because many times, muscular spasms are due to electrolytes deficiency. You can also give her coconut water. Maintain proper hydration by giving plenty of fluids, fruit juices, soups, etc.
Tell her to do some light exercises and mind relaxation exercises like meditation and yoga. You can go for a video consultation with me on icliniq so that after obtaining a proper detailed history, I may be able to help you more.
Was this answer helpful?|
Query: Hello doctor,I feel pain on the left side of my chest. I have no sugar but high blood pressure. My age is 50 years. I am 67 inches in height and my weight is 78 kg. Read Full »
Query: Hi, I had unprotected intercourse with my partner a month back. I did not ejaculate inside her. Later to be sure, she did a home pregnancy test after 21 days, it came negative. Since yesterday, she is having vomiting sensation, not able to eat anything, light stomach cramps and light fever. She did ... Read Full »
Query: Hello doctor, I am 50 years old lady. I am having loose motions and stomach cramps for the last two days. Can you suggest a tablet? Read Full »
Ask your health query to a doctor online?Ask a General Medicine Physician Now